# SDR DALA2016102807919

- Difficulty date: January 15, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND COMPARTMENT FLOOR STRUCTURE BS 727 TO BS 847 LEFT SIDE ZEE ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACED AFT CARGO ZEE ANGLE FROM STATION 727 TO 847 LT SIDE IAW SRM 51-40-02.
